# SDR 97ZZZX1989

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9K
- Make and model: Rhnflu EA300S
- Aircraft serial: 022
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Condition: Mount Debonded
- Location: Rt Wing Aileron
- Part time: 664 hours
- Stage of operation: AB
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT HAD UNDERGONE A 50 HOUR INSP.  NO DISCREPANCIES WERE NOTED IN THE AIL SYS WHEN THE BELLCRANKS WERE INSP NOR WAS ANY SLACK NOTED IN THE AIL SYS AT THE CONTROL STICK OR THE PUSH/PULL TUBES AT EACH AIL.  DURING THE FIRST FLIGHT AFTER THE INSP WHILE PRACTICING SNAP ROLLS TO THE RT, THE AIL CONT STARTED TO BIND NEAR THE NEUTRAL POSITION.  INITIAL INSP FOUND THE RT AIL PUSH/PULL TUBE WAS BINDING AGAINST THE OTBD EDGE OF THE BOTTOM SKIN CUT-OUT JUST FORWARD OF THE AIL.  FURTHER INSP REVEALED OTBD AIL BELLCRANK ASSEMBLY WAS LOOSE IN THE WING.  THE BOND JOINT ON THE MOUNT BLOCK TO BOTH THE UPPER AND LOWER WING SKIN HAD FAILED.  ALL OF THE BONDING MATERIAL WAS STILL ADHERED TO THE MOUNT BLOCK.
